# SDR FDEA201201040017

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810216
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 AFT LUG FWD FACE HAS .5" LONG GOUGE.  BLENDED LT MLG RIB 5 FWD FACE EDGE IAW FSRM 51-73-00.  NDT PERFORMED WITH NO CRACK INDICATIONS IAW NTM 51-10-108. COMPLETED EA 6-5710-156082 AND VERIFIED NO PREVIOUS WORK WAS PERFORMED TO LUG. REF EA6-5710-156082 FOR FURTHER FOLLOW UP TRACKING REQUIREMENTS.
